Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Lubbock, TX

June 27, 2011Bailey County, Parmer County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 27, 2011, 9:37 PM CDT for Bailey County, Parmer County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 9:37 PM CDT (02:37 UTC)
Expired
Jun 27, 2011, 10:30 PM CDT
In force
53 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Bailey County, TX, Parmer County, TX

The radar

The Cannon AFB radar (KFDX), 80 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 10:00 PM CDTTSTM WND GST 602 Se Farwell, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2538 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WUUS54 KLUB 280237
SVRLUB
TXC017-369-280330-
/O.NEW.KLUB.SV.W.0067.110628T0237Z-110628T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PARMER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN BAILEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 1030 PM CDT

* AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WEST CAMP...OR 17 MILES WEST OF MULESHOE...AND MOVING EAST AT 15   
  MPH. ADDITIONAL SEVERE STORMS WERE DEVELOPING BETWEEN WEST CAMP    
  AND PROGRESS AND WAS ALSO MOVING EAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LARIAT...       
  OKLAHOMA LANE...BOVINA...PROGRESS...MULESHOE AND NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AREAS OF BLOWING DUST...AND BRIEF 
HEAVY RAINS ARE EXPECTED WITH THESE STORMS. TAKE COVER IN A 
SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3448 10305 3460 10264 3419 10262 3398 10262
      3409 10305
TIME...MOT...LOC 0235Z 261DEG 13KT 3426 10301

$$
2 follow-up statements
503 
WWUS54 KLUB 280256
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
956 PM CDT MON JUN 27 2011

TXC017-369-280330-
/O.CON.KLUB.SV.W.0067.000000T0000Z-110628T0330Z/
PARMER TX-BAILEY TX-
956 PM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BAILEY AND SOUTHERN PARMER COUNTIES UNTIL 1030 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED BETWEEN FARWELL AND WEST CAMP...OR 16 MILES WEST-NORTHWEST 
OF MULESHOE...MOVING EAST-NORTHEAST AT 15 MPH. AN ADDITIONAL SEVERE 
STORM WAS LOCATED BETWEEN OKLAHOMA LANE AND PROGRESS...MOVING 
NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE INSIDE A STURDY BUILDING. THE STRONG WIND MAY ALSO 
PRODUCE AREAS OF BLOWING DUST AND GREATLY REDUCED VISIBILITIES.

&&

LAT...LON 3448 10305 3460 10264 3419 10262 3398 10262
      3409 10305
TIME...MOT...LOC 0253Z 253DEG 12KT 3430 10297

$$
740 
WWUS54 KLUB 280308
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1008 PM CDT MON JUN 27 2011

TXC017-369-280330-
/O.CON.KLUB.SV.W.0067.000000T0000Z-110628T0330Z/
PARMER TX-BAILEY TX-
1008 PM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BAILEY AND SOUTHERN PARMER COUNTIES UNTIL 1030 PM CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FARWELL...OR 18 MILES NORTHWEST OF MULESHOE...MOVING NORTHEAST AT 25
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DAMAGING HAIL...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. THE STRONG WINDS MAY ALSO LOFT BLOWING DUST THAT 
COULD BRIEFLY DROP VISIBILITIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3421 10305 3448 10305 3460 10264 3419 10262
      3417 10262
TIME...MOT...LOC 0306Z 214DEG 20KT 3442 10296

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:33 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 27, 6:33 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT MON JUN 27 2011

.AVIATION...
ISOLATED CONVECTION IS TRYING TO DEVELOP ALONG A STALLED FRONTAL
BOUNDARY WHICH IS STRETCHED SOUTHWEST TO NORTHEAST JUST NORTH OF
KLBB. FORECAST MODELS CONTINUE TO SHOW UPSCALE GROWTH OF THIS
CONVECTION THIS EVENING...BUT OVERALL CONFIDENCE IN IMPACTS AT
KLBB IS LOW. HAVE INTRODUCED AN INTERMITTENT MVFR VIS RESTRICTION
AND CB 00-03Z... BUT CIGS SHOULD REMAIN ABOVE CRITICAL THRESHOLDS.
CONFIDENCE IN CONVECTION IN VICINITY OF KCDS IS LESS...BUT THERE
MODELS SHOW SOME POTENTIAL FOR LOW CLOUDS TO DEVELOP BY MORNING...
MAINLY JUST NORTH OF THE TERMINAL. A LOW PROBABILITY OF BRIEF CIGS
BKN020-030 MAY EXIST THERE BETWEEN 10-14Z.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT MON JUN 27 2011/

SHORT TERM...
THE MAIN FORECAST CONCERNS FOR THIS EVENING AND TONIGHT WILL
PRECIPITATION CHANCES AND THE POTENTIAL FOR SOME UNCOMFORTABLE
OVERNIGHT TEMPERATURES OCCURRING ONCE AGAIN ACROSS THE ROLLING
PLAINS AND THE SOUTHERN SOUTH PLAINS.

A SOMEWHAT COMPLICATED FORECAST HAS EVOLVED THIS AFTERNOON AS A COLD
FRONT HAS PUSHED INTO THE AREA FROM THE PANHANDLE INTO THE SOUTH
PLAINS. AS OF 3 PM CDT...THE MAIN FRONTAL PUSH HAS SLOWED QUITE A
BIT AND WAS LOCATED GENERALLY ALONG A LINE FROM MORTON TO PLAINVIEW
TO TURKEY TO MEMPHIS. NORTH OF THIS BOUNDARY...COLD AIR ADVECTION
HAS KEPT TEMPERATURES OVER 20 DEGREES COOLER THAN THEY WERE
YESTERDAY AT THIS TIME...WITH READINGS ACROSS THE SOUTHWESTERN
PANHANDLE STRUGGLING TO CLIMB ABOVE THE LOW TO MIDDLE 90S. SOUTH OF
THE BOUNDARY...TEMPERATURES ARE A BIT WARMER THOUGH STILL NOTABLY
COOLER THAN YESTERDAY. STILL...HIGHS HAVE REACHED THE CENTURY MARK
IN MOST PLACES AND GENERALLY SHOULD REACH THE MID TO PERHAPS THE
UPPER 100S BEFORE PEAK HEATING CEASES.

THE AFOREMENTIONED FRONT MAY SERVE AS A FOCUS FOR SOME HIGH-BASED
CONVECTION LATER THIS AFTERNOON AND EVENING. JUST AHEAD OF THIS
BOUNDARY...WINDS ARE BEGINNING TO BACK TO A MORE SE TO ESE DIRECTION
WHICH WILL ENHANCE LOW-LEVEL CONVERGENCE AND PERHAPS SPARK OFF A FEW
HIGH-BASED THUNDERSTORMS AS THE CAPS WEAKENS. THE NAM...WRF...AND
HRRR ARE ALL INDICATING A FEW STORMS DEVELOPING ALONG THIS
CONVERGENCE ZONE LATE THIS AFTERNOON AROUND 22-23Z AND DRIFTING OFF
TO THE NORTH AND EAST TOWARD THE NORTHERN ROLLING PLAINS/SOUTHEAST
PANHANDLE. ONE LIMITING FACTOR COULD BE A NOSE OF DRY AIR WORKING
ITS WAY INTO THE SOUTHWEST PANHANDLE WHICH HAS LOWERED DEWPOINTS...
KEEPING WINDS VEERED IN SEVERAL LOCATIONS SOUTH OF THE BOUNDARY AND
THE BETTER MOISTURE FURTHER EAST. STILL CERTAINLY FEEL THAT SOME
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG AND NORTH OF THE
BOUNDARY LATER THIS EVENING...THOUGH DO NOT THINK THAT MUCH IN THE
WAY OF APPRECIATE RAINFALL IS LIKELY GIVEN THE HIGH DEWPOINT
DEPRESSIONS. THE MAIN THREATS WITH ANY CONVECTION THAT DOES DEVELOP
WILL LIKELY BE DAMAGING WIND GUSTS GIVEN THE INVERTED-V SOUNDING
PROFILES AND DRY LIGHTNING.

OVERNIGHT...MODELS /PARTICULARLY THE HRRR/ ARE SHOWING A COMPLEX OF
STORMS ROLLING OFF OF THE MOUNTAINS AND PUSHING INTO THE
PANHANDLE...WITH PERHAPS SOME OUTFLOW DRIVEN CONVECTION APPROACHING
THE NORTHWESTERN/NORTH CENTRAL ZONES AFTER MIDNIGHT. GIVEN THE WNW
MEAN FLOW...AM THINKING MOST OF THIS CONVECTION WILL REMAIN NORTH OF
THE LUB CWA /WHICH IS REFLECTED BY MOST OF THE MODELS/. HOWEVER...
CERTAINLY CANNOT RULE OUT A SLIGHT CHANCE OF STORMS IN OUR NORTHERN
ZONES AFTER 06Z AND SO HAVE REFLECTED THIS THE GRIDS. OTHERWISE...
TEMPERATURES SHOULD BE A FEW DEGREES COOLER THAN LAST NIGHT...BUT
WILL STILL BE RATHER UNCOMFORTABLE ACROSS SOUTHERN PORTIONS OF THE
SOUTH PLAINS AND OFF OF THE CAPROCK...ONLY DROPPING INTO THE MID TO
UPPER 70S /WARRANTING THE HEAT ADVISORY THROUGH TOMORROW MORNING/.

FOR TUESDAY...WINDS WILL SHIFT BACK TO A PREVAILING SOUTHERLY
DIRECTION. GIVEN THE LOWER 700 MB TEMPERATURES AM NOT EXPECTING
HIGHS TO APPROACH THE RECORD LEVELS OBSERVED THIS PAST WEEKEND.
HOWEVER...WITH A STRONG UPPER-LEVEL RIDGE STILL CONTROLLING THE
WEATHER AND SOME PROGGED INCREASED THICKNESS VALUES...HIGHS WILL
LIKELY REACH OR EXCEED THE LOW TO MID 100S AREAWIDE.

LONG TERM...
HOT DRY WEATHER IS EXPECTED TO CONTINUE UP TO THE 4TH OF JULY.
THE RIDGE OF HIGH PRESSURE ALOFT IS EXPECT TO PERSIST OVER THE
REGION FOR THE NEXT 5 TO 7 DAYS WITH NOTHING IN THE MODELS TO
SUGGEST MEANINGFUL RAINFALL CHANCES. THE ONLY SIGNIFICANT CHANGE
WHEN COMPARED TO THE WEATHER OF THIS PAST WEEKEND IS THAT THE
MODELS TREND TOWARD SHIFTING THE HOTTEST MID LAYER TEMPERATURES
NORTHWESTWARD OFF OF OUR LOCAL AREA THUS LOWERING AFTERNOON HIGHS
SLIGHTLY. WE BELIEVE GUIDANCE CONTINUES TO TREND TOO COOL
CONSTANTLY TRYING TO PULL VALUES CLOSER TO CLIMOTOLOGICAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        67  99  67 103  68 /  30   0   0   0   0
TULIA         71 102  71 104  72 /  30   0   0   0   0
PLAINVIEW     71 101  71 103  72 /  30   0   0   0   0
LEVELLAND     71 102  68 103  70 /  30   0   0   0   0
LUBBOCK       74 102  72 104  73 /  30   0   0   0   0
DENVER CITY   68 102  68 103  69 /  20   0   0   0   0
BROWNFIELD    70 102  68 103  70 /  20   0   0   0   0
CHILDRESS     76 104  77 108  78 /  30  10   0   0   0
SPUR          76 104  74 105  75 /  10   0   0   0   0
ASPERMONT     78 106  77 107  77 /  10   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING ZONES:
TXZ026-030>032-035>038-041>044.

&&

20
Hazardous weather outlook, Jun 27, 12:42 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1242 PM CDT MON JUN 27 2011

TXZ021>044-281745-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1242 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A COLD FRONT MOVING INTO THE AREA TODAY WILL PROVIDE A FOCUS FOR
SOME HIGH-BASED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE
GREATEST CHANCES WILL BE FROM AREAS ALONG AND NORTH OF THIS
FRONTAL BOUNDARY THAT WILL STRETCH FROM THE SOUTHWESTERN SOUTH
PLAINS INTO THE CENTRAL ROLLING PLAINS. THE PRIMARY THREAT FROM
ANY STORMS THAT DO DEVELOP WILL BE LOCALIZED DAMAGING WIND
GUSTS AND DRY LIGHTNING WHICH COULD INITIATE FIRES GIVEN THE VERY
DRY CONDITIONS ACROSS THE REGION.

NON PRECIPITATION

A HEAT ADVISORY WILL REMAIN IN EFFECT ROUGHLY ALONG AND EAST OF A
SILVERTON TO LUBBOCK LINE UNTIL TUESDAY MORNING AS DAYTIME HEAT
INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON
AND COINCIDE WITH OVERNIGHT LOW TEMPERATURES REMAINING AT OR
ABOVE 75 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED FIRE WEATHER CONDITIONS AND DANGEROUS HEAT LEVELS MAY RETURN
TO THE AREA AGAIN LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 7:12 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT MON JUN 27 2011

TXZ033-280045-
COCHRAN-
712 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MORTON...MOVING NORTHEAST AT
10 MPH.

WINDS UP TO 50 MPH AND BLOWING DUST...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 27, 7:29 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
729 PM CDT MON JUN 27 2011

TXZ027-280100-
BAILEY-
729 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW WINDS SPREADING NORTH FROM A THUNDERSTORM OVER
NORTHERN COCHRAN COUNTY. THESE WINDS...AND POSSIBLY BLOWING
DUST...WERE SPREADING NORTHWARD OVER EXTREME SOUTHERN BAILY COUNTY
AT 25 MPH.

WINDS UP TO 50 MPH AND BLOWING DUST ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 27, 9:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
929 PM CDT MON JUN 27 2011

TXZ021-027-280300-
BAILEY-PARMER-
929 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY AND PARMER COUNTIES...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF MULESHOE...MOVING EAST AT 15
MPH.

ONE HALF INCH DIAMETER HAIL...WIND GUSTS IN EXCESS OF 50 MPH...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:51 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran39 min
Jun 27, 10:16 PM CDTSevere Thunderstorm WarningLUBParmer59 min
Jun 27, 11:30 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.